BibTeX record: journals/amai/ChakravartyS00

download as .bib file

@article{DBLP:journals/amai/ChakravartyS00,
  author    = {Shubha Chakravarty and
               Yuval Shahar},
  title     = {{CAPSUL:} {A} constraint-based specification of repeating patterns
               in time-oriented data},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {2000},
  volume    = {30},
  number    = {1-4},
  pages     = {3--22},
  url       = {http://dx.doi.org/10.1023/A:1016661915959},
  doi       = {10.1023/A:1016661915959},
  timestamp = {Sun, 21 Sep 2014 04:31:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/ChakravartyS00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}